# SDR COMA0660620

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 26,881 hours, 23,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5064 - THE EMERGENCY LIGHTS IN GALLEY AND FIRST SECTION OF FLOOR LIGHTING FAILED TO ILLUMINATE.  REPLACED DEFECTIVE ELECTRICAL CONNECTOR FOR THE AFFECTED EMERGENCY LIGHTING SYSTEM.
